You are here

Prime Numbers and Brownian Motion

by Patrick Billingsley

Year of Award: 1974

Publication Information: The American Mathematical Monthly, vol. 80, 1973, pp. 1099-1115

Summary: No summary is currently available.

Read the Article:

About the Author:  (from The American Mathematical Monthly, vol. 80, (1973)) Patrick Billingsley received his Princeton Ph.D. under William Feller. Except for a period of Navy service, he has been at the University of Chicago, where he is presently Professor of Mathematics and Statistics. He was a Fulbright lecturer for a year at the University of Copenhagen, and held a Guggenheim fellowship at Cambridge University. Professor Billingsley’s main research interest in probability theory, and he is a fellow of the Institute of Mathematical Statistics. His publications include the books: Statistical Inference for Markov Processes, 1961, Ergodic Theory and Information, 1965, Convergence of Probability Measures, 1968, Elements of Statistical Inference (with D.L. Huntsberger), 1973.


Subject classification(s): Index
Publication Date: 
Wednesday, September 24, 2008